# SDR UALA2012081404511

- Difficulty date: August 11, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 62,891 hours, 22,270 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 214N210920
- Condition: Faulted
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN WARMER THAN SELECTED WITH SWITCH ON AND TEMP CONTROL IN AUTO INOPERATIVE LIGHT EXISTING.  PRESS ECS REC BUTTON AND RECORD ZONE TEMPS.  FOUND POSSIBLE OVERHEAD DUCT LEAK AT ROW 14 OR 20. OVERHEAD MONITOR NEEDS TO BE RMV'D FOR FURTHER EVALUATION. AIRFLOW GOOD FWD OF ROW 12, WEAK AFT OF 14. -INF-  :NEEDS DUCT REPAIR OR REPLACEMENT RECOMMEND 2 SHIFT FOR FIX.  PCN 170-4971. REPLACED DUCT AIR MIX MANIFOLD TEMP SENSOR. OUTLET TEMP SENSORS AND PACK TEMP SENSORS CHECKED GOOD. ACCOMPLISHED INTERIM REPAIR TO DISTRIBUTION DUCT AT ROW 20 ABOVE VIDEO MONITOR TO UPPER PORTION OF PRODUCTION JOINT. ACP PERM RPR. UNABLE TO COOL ENTIRE CABIN. REPLACED TRIM AIR VALVE AS PER AMM, OPS CK IS GOOD AC OK TO CONTINUE.
